MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 3/17/2025, it was reported by a sales representative via phone that the flipcutter iii from an ar-1288rtt2-fc3 fibertag tightrope ii for internalbrace technique with flipcutteriii broke.The mechanism inside the shaft that makes the blade flip, broke during retro drilling.There were no loose fragments from the flipcutter iii and the device was completely removed from the patient.This was discovered during an aclr procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1288rtt2-fc3, fibertag® tightrope® ii, batch 15348175, was received for investigation.Visual evaluation of the device noted that the tip was broken.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error due to applying excessive mechanical forces upon insertion and/or prying/leveraging the device during use.Refer to investigation photos.The complaint allegation is confirmed.

Brand Name
IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21772934
Report Number1220246-2025-01216
Device Sequence Number15475582
Product Code MBI
UDI-Device Identifier00888867430341
UDI-Public(01)00888867430341(11)241114(17)280831(10)15348175
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Device Catalogue NumberAR-1288RTT2-FC3
Device Lot Number15348175
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown